# SDR CALA0700246

- Difficulty date: May 15, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 67,705 hours, 30,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6552878U124
- Condition: Corroded
- Location: Bs 907-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND Z-ANGLE AT L-2 DOOR, STA 907-1006, LBL 50 CORRODED.  THE Z-ANGLE WAS REPLACED IAW SRM 51-40-02.
